# SDR SWAA2022080426735

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS 294.5 TO BS 312 AND LBL 12 WL 208.1 AT FWD GALLEY AREA 2022-355186 / [01] TOOL USED CALIPER P/N:500-197-30; S/N: A18229518; DUE DATE: 21-SEP-22.;[02] REPLACED WEB LOCATED BS 294.5 TO BS 312 AND LBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5600 SHEET 1 REV N; DWG 141A5600 SHEET 2 REV N. SEE INDIVIDUAL SING-OFFS BELOW.;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
